MathSciNet Relay Station
MathSciNet bibliographic data
MR261624 57.30
Antonelli, Peter L. Differentiable Montgomery-Samelson fiberings with finite singular sets. Canad. J. Math. 21 1969 1489–1495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement